# SDR FDEA202007231628

- Difficulty date: July 23, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: AEA05261
- Condition: Cracked
- Location: Bs 1382 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR COMPARTMENT, DOUBLER ADJACENT TO SPOILER FEED THRU ROD BS 1382, FORWARD BULKHEAD LEFT CORNER FOUND CRACKED.  ENTER LANDING GEAR COMPARTMENT / DOUBLER ADJACENT TO SPOILER FEED THROUGH   ROD STATION 1382 . X = -31.50 FORWARD BULKHEAD LEFT CORNER , CRACKED DOUBLER   REMOVEDAND REPLACED BY FABRICATION PER DOUGLAS DRAWING # AEA0526 . REVISION ' NC '   AND INSTALLED PER SRM 51-31-01-OG . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
